Can Lyrica give you headaches?
I've been on Lyrica for about 5 weeks now. I was on Topamax first but it didn't help at all...7 months down the drain. So, when I switched to Lyrica, I've finally been getting some relief for my nerve pain due to a staging laparotomy for Ovarian cancer 2 years ago. However, I've been getting daily headaches, that sometimes turn into severe migraines. I'm only on 25 mg 2xs daily and I feel I need to go up on the dose but if they are causing my headaches, I don't know if I should or not. I've even been going to the chiropractor weekly to see if the headaches are caused by my neck, which has been the case before. I've never had headaches that have lasted this long and the only difference is the med change. It was nice not having headaches on the Topamax but the nerve pain was just getting worse, not better(I was taking 1-3 hydrocodones a day).
Any answers for me?